''
Back to all discussions

Taking medicine, but my numbers make no sense?

Taking Metformin and Januvia, my numbers are all over the place and my heart is always racing and have a headache, any ideas?

[lead_gen showIfLoggedIn="0" campaign="shortcode" source="site"]

  1. Hi Mrs.Sturt, Thank you for reaching out. It sounds like you are not having the desired results from your medication. It would be best for you to consult your doctor about this because some of the side effects that you are experiencing can be quite serious. Please let us know what they say and how you're doing. We wish you the best.
    -Samuel, Type2diabetes.com community moderator

    1. I agree with Samuel, but you might also have yourself checked for hyper thyroid. Especially if you have any of the following symptoms:
      Nervousness or irritability.
      Fatigue.
      Muscle weakness.
      Trouble tolerating heat.
      Trouble sleeping.
      Tremor, usually in your hands.
      Rapid and irregular heartbeat.
      Frequent bowel movements or diarrhea.

      or create an account to reply.